DOI 10.1097/01.rhu.0000209881.43764.5f
Relapsing oligoarticular septic arthritis during etanercept treatment of rheumatoid arthritis.
Аннотация
Septic arthritis is a commonly reported complication of rheumatoid arthritis (RA). Tumor necrosis factor alpha (TNF-alpha) plays an important role in host defense against infection. Inhibition of its activity could therefore be anticipated to augment the risk of infection. Both opportunistic and bacterial infections have been described in patients with RA treated with anti-TNF-alpha therapy. We describe a patient who experienced 2 episodes of septic arthritis. Both occurred while the patient was on etanercept. Recurrence developed despite prolonged parenteral antibiotic. To our knowledge, this is the first report of relapsing oligoarticular methicillin-sensitive Staphylococcus aureus septic arthritis despite prolonged antibiotic treatment in a patient receiving etanercept therapy. Our case underscores the advisability of discontinuing TNF-alpha blockade in patients with septic arthritis during prolonged antimicrobial therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.